Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Functional equations involving Sibuya's dependence function

Texto completo
Autor(es):
Kolev, Nikolai [1] ; Pinto, Jayme [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Dept Stat, BR-05508090 Sao Paulo, SP - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: AEQUATIONES MATHEMATICAE; v. 92, n. 3, p. 441-451, JUN 2018.
Citações Web of Science: 0
Resumo

We introduce a new probability aging notion via a functional equation based on the tail invariance of Sibuya's dependence function which is specified as the ratio between the joint survival function and the product of its marginal survival functions. Solutions of the functional equation are generated by Gumbel's type I bivariate exponential distribution and independence law. In a particular setting, we construct a version of Gumbel's law with a singular component. (AU)

Processo FAPESP: 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs